MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/ac.69.2.3017303

Медицинская библиотека · Acta cardiologica · 2014

Heparin-induced thrombocytopenia after ICD-lead flushing.

de Bree L Charlotte J, Alings A Marco W, van Wijngaarden Peter

Клинический случайСтатьяПеревод в очереди

Аннотация

Heparin-induced thrombocytopenia (HIT) is a potentially life-threatening prothrombotic complication following heparin administration. We describe a patient, known with idiopathic dilating cardiomyopathy, presenting nine days after a biventricular ICD implantation with dyspnoea and thrombocytopenia. Thirteen days after administration of a single heparin flush during ICD implantation, the patient developed venous thrombosis in two extremities and pulmonary embolism caused by HIT. HIT is the development of thrombocytopenia, caused by IgG antibodies against complexes of platelet factor 4 and heparin, leading to platelet aggregation. HIT may be accompanied by thrombosis in 20-50% of patients and untreated mortality rates are high. Once HIT is suspected, heparin should be replaced by an alternative anti-factor Xa or anti-factor II therapy. Regardless of the low incidence of HIT, because of the widespread use of heparin and the potentially life-threatening course of HIT, all physicians should be aware of it.

Для цитирования: de Bree L Charlotte J, Alings A Marco W, van Wijngaarden Peter. Heparin-induced thrombocytopenia after ICD-lead flushing.. Acta cardiologica. 2014. DOI: 10.1080/ac.69.2.3017303.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.